# SDR JZ22004F00000

- Difficulty date: April 21, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N600JD
- Make and model: Cessna 650
- Aircraft serial: 6500236
- Engine: Garrtt TFE731*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H111499
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE COULD NOT BE MOVED TO THE (GEAR UP) POSITION.  AIRCRAFT RETURNED TO DEPARTURE POINT AND LANDED UNEVENTFULLY (MLI).  MAINTENANCE STAFF JACKED AIRCRAFT AND ATTEMPTED TO RETRACT GEAR.  GEAR HANDLE COULD NOT BE RAISED, DUPLICATING THE CONDITION FOUND IN THE AIR.  THE NOSE WHEEL WAS MOVED LT AND RT AND THE NOSE GEAR CENTERING SWITCH ACTUATED CAUSING A RELAY TO ENERGIZE THAT WAS AUDIBLE TO MAINTENANCE STAFF.  GEAR HANDLE COULD THEN BE RAISED TO THE (GEAR UP) POSITION AND THE GEAR RETRACTION SEQUENCE FUNCTIONED NORMALLY.  THE NOSE GEAR CENTERING SWITCH WAS REPLACED AND THE RETRACTION SEQUENCE TESTED IN VARIOUS SIDE LOAD CONDITIONS AND FUNCTIONED FLAWLESSLY.
